# SDR NWAA072515533

- Difficulty date: July 14, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N533US
- Make and model: Boeing 757251
- Aircraft serial: 24264
- Aircraft time: 62,244 hours, 25,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHTS AT 4B AND 13D INOP.  REPLACED EMERGENCY LIGHT POWER SUPPLY AND BATTERY AT STA 369, CHECKS OK.
